MDJunction - People Helping People
 
Ask a Question
06/14/2009 07:50 PM

Any experiences with Zanaflex?(page 4)

Judson
Posts: 54
Member

I agree with KariJo about researching meds (although I drive myself nuts with the side effects!) I use a program called Davis Drug Guide that works on my computer and phone as well. There a number of those programs available ~ I wish I'd have know about the free site on the web.
Reply

06/15/2009 10:16 AM
bmac
Posts: 307
Member
I'm an Advocate

thank you very much.

06/15/2009 10:23 AM
bmac
Posts: 307
Member
I'm an Advocate

Hi- One dose of Cymbalta made me completely"jittery". Every time it released i became very nervous and felt like a zombie. i did not take it again.

last night i took hydroxyzine pamoate 25 mg and one hour later 3mg lunesta - I woke up after two hours and had a very difficult time going back to sleep. 9 am today felt drugged but made myself get up.

i'm not having headache pain or at least very, very little but insomnia is just crazy. i get tired during the day, my body feels as if it is falling asleep but my mind will not let me sleep. such a horrible feeling

when i don't sleep during the night - around 5 am i get heavy leg symdrome and just have to lie in the bed untl my legs wake up. (have you ever had this?)

thanks so much


06/15/2009 02:42 PM
Judson
Posts: 54
Member

bmac, so sorry about your insomnia situation. When I use ANY sleep aide ~ Lunesta, Ambien, Tylenol PM, Vistaril, etc., it's always the same: I have no problem falling asleep, but I can NOT stay alseep. After struggling to stay asleep, clock watching, going to the bathroom, getting a drink of water, etc., at around 5:00AM I get really tired. When I finally force myself to get up, I have such a bad sleep hangover that it's like I'm moving in slow motion. It doesn't make any difference what time I take the medication, it's always the same. It can literally get my days and nights mixed up. Sad I finally figured it was God's way of telling me that kind of medication wasn't for me. Hopefully your doctor will find that right medication or combination that'll work for you. Hang in there. I'm praying that things will get better for you. Take care.

Judson


06/15/2009 04:40 PM
WendyLou
WendyLou  
Posts: 380
Member

I have the same reaction to sleep aids. Fall asleep immediately but then wake up during the night and cannot fall back asleep. This defeats the purpose for me b/c my problem orignally was not falling asleep but waking up too much or too early. Either way I'm in the camp of thinking they don't really work too well for me and try to avoid taking.

06/16/2009 09:10 AM
bmac
Posts: 307
Member
I'm an Advocate

thanks Judson - I agree with you and am also praying that God will give me the right formula. My trust is completely in Him.

I appreciate you sharing - I'll keep you posted.

PS took another Lunesta around 1 am and finally made myself get out of the bed (wasn't really asleep) at 11 a.m. W00t


06/16/2009 10:40 AM
brugette
brugette  
Posts: 941
Senior Member

As we all know that sleep (uninterrupted) is so important for everyone, especially those of us with chronic pain and illnesses, you'd think the drug industry and docs would have a better handle on having sleep meds that really work. I always had a problem with my sleep until 2 years ago when my doc prescribed Valium for me to try. It worked. We had to play around with the dosage until I found what worked for me. I thank God every day that this works. Since I'm allergic to pain meds I told my doc if you can't lower my pain level at least try to find something so I can sleep through it. It too two years, but we finally found one of the few meds I can take and it works.

Keep the faith and keep looking, there's something out there that will work, I pray for each and every one of you.


06/16/2009 01:31 PM
bmac
Posts: 307
Member
I'm an Advocate

thanks for the encouragement. i agree that the drug industry and docs should have a better handle on sleep meds.

today my doctor told me she was simply "stumped" and not sure what else to do about my headaches and lack of sleep - well guess how that made me feel????

she is sending me to another neurogoligist and perhaps get another MRI since there has not been one ordered since my headaches started.

thanks again for your wonderful support.

bmac


06/16/2009 01:32 PM
bmac
Posts: 307
Member
I'm an Advocate

wow i'm really rattled look how i spelled "neurologist"Smile

06/16/2009 08:40 PM
Judson
Posts: 54
Member

Yikes bmac! The scary thing is that I didn't even notice the spelling until you pointed it out! *sigh* Oh well, I've gotta chalk that one up to a senior moment. Not my senior moment, the fact that my daughter just completed her "senior" year and all the drama that went with it!

I'm so sorry to hear about your doctor being stumped bmac. That had to be so disappointing and frustrating. It's such a let down. Keep the faith, and remember we're hear for you.

Judson

Reply

Share this discussion with your friends:
<< Start < Prev 4 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved